Applied Mathematics

Volume 3, Issue 3 (March 2012)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Nonconforming Mixed Finite Element Method for Nonlinear Hyperbolic Equations

HTML  XML Download Download as PDF (Size: 113KB)  PP. 231-234  
DOI: 10.4236/am.2012.33037    5,623 Downloads   8,442 Views  Citations
Author(s)

ABSTRACT

A nonconforming mixed finite element method for nonlinear hyperbolic equations is discussed. Existence and uniqueness of the solution to the discrete problem are proved. Priori estimates of optimal order are derived for both the displacement and the stress.

Share and Cite:

H. Wang and C. Guo, "Nonconforming Mixed Finite Element Method for Nonlinear Hyperbolic Equations," Applied Mathematics, Vol. 3 No. 3, 2012, pp. 231-234. doi: 10.4236/am.2012.33037.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.